# SDR ASOA201100357

- Difficulty date: February 21, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 30,571 hours, 27,977 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CENTER FLOORBEAM UPPER SURFACE IS CORRODED.   REMOVED CORROSION. ALODINED,  PRIMED AND TOP COATED IAW SRM 51-21-06, 51-21-11, 51-25-06, 51-25-16.
